Volume 2, Issue 1, March 2017, Page: 17-19
Fixed Point Theorem in Cone Metric Space
K. Prudhvi, Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, India
Received: Dec. 19, 2016;       Accepted: Jan. 24, 2017;       Published: Feb. 22, 2017
DOI: 10.11648/j.dmath.20170201.14      View  2541      Downloads  139
Abstract
In this paper, we prove a unique common fixed point theorem for four self-mappings in cone metric spaces by using the continuity and commuting mappings. Our result extends,improvesthe results of [M. Abbas and G. Jungck, Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341(2008) 416-420].
Keywords
Cone Metric Space, Fixed Point, Common Fixed Point
To cite this article
K. Prudhvi, Fixed Point Theorem in Cone Metric Space, International Journal of Discrete Mathematics. Vol. 2, No. 1, 2017, pp. 17-19. doi: 10.11648/j.dmath.20170201.14
Copyright
Copyright © 2017 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
M. Abbas and G. Jungck, Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341(2008) 416-420.
[2]
M. Abbas, B. E. Rhoades, Fixed and periodic point results in cone metric spaces, Appl. Math. Lett. 21(2008)511-515.
[3]
I. Altun, B. Damnjanovic, D. Djoric, Fixed point and common fixed point theorems on ordered cone metric spaces, Appl. Math. Lett. (2009) doi:10.1016/j.aml.2009.09.016.
[4]
M. Amari, D. El Moutawakil, Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl. 270(2002)181-188.
[5]
M. Arshad, A. Azam, P. Vetro, Some common fixed point results on cone metric spaces, Fixed Point Theory Appl. (2009) 11, Article ID 493965.
[6]
Guangxing Song, Xiaoyan Sun, Yian Zhao, Guotao Wang, New common fixed point theorems for maps on cone metric spaces, Appl. Math. Lett. 32(2010)1033-1037.
[7]
L. G. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332(2) (2007)1468-1476.
[8]
D. IIic, V. Rakocevic, Common fixed points for maps on cone metric space, J. Math. Anal. Appl. 341(2008) 876-886.
[9]
S. Radenović, B. E. Rhoades, Fixed point theorem for two non-self mappings in cone metric spaces, Comput. Math. Appl. 57 (2009) 1701–1707.
[10]
Sh. Rezapour and R. Hamlbarani, Some notes on the paper cone metric spaces and fixed point theorem of contractive mappings, J. Math. Anal. Appl. 345(2008), 719-724.
Browse journals by subject